MAUDE Adverse Event Report: RESPIRATORY TECHNOLOGIES, INC INCOURAGE DEVICE; PERCUSSOR

RESPIRATORY TECHNOLOGIES, INC INCOURAGE DEVICE; PERCUSSOR
Model Number ICS-1M-US
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient left a voicemail, reports in fall/autumn (2025) as she was increasing pressure she had rib pain and backed off the pressure.States she broke her ribs but was not aware at the time.Says does not have osteoporosis but her body reacts like she does.Ct scan on (b)(6) 2026 shows multiple rib fractures on right side, knows she didn't fall.Only time she had pain was when she was increasing pressure on vest.Wants us to call back if we need to or put that information in her file.
 
Event or Problem Description
The patient left a voicemail, reports in (b)(6) (2025) as she was increasing pressure she had rib pain and backed off the pressure.States she broke her ribs but was not aware at the time.Says does not have osteoporosis but her body reacts like she does.Ct scan (b)(6) 2026 shows multiple rib fractures on right side, knows she didn't fall.Only time she had pain was when she was increasing pressure on vest.Wants us to call back if we need to or put that information in her file.
 
Additional Manufacturer Narrative
The patient wants to keep the device and continue therapy.

Brand Name
INCOURAGE DEVICE
Common Device Name
PERCUSSOR
Manufacturer (Section D)
RESPIRATORY TECHNOLOGIES, INC
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
RESPIRATORY TECHNOLOGIES, INC
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
daniel wilkinson
5905 nathan lane north
plymouth, MN 55442
MDR Report Key24700456
Report Number3004961434-2026-00002
Device Sequence Number13273424
Product Code BYI
UDI-Device Identifier00606959420571
UDI-Public00606959420571
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/29/2023
Device Model NumberICS-1M-US
Device Catalogue NumberR500055-011
Device Lot Number16613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown